A Rare Instance of Diastase/pepsin–induced Hypersensitivity Reaction

Patil, Navin and Rao, Karthik N and Hande, Manjunath H and Avinash, A and Rao, Raghavendra and Kunder, Sushil Kiran and Pathak, Anurag and Ahmed, Talha (2016) A Rare Instance of Diastase/pepsin–induced Hypersensitivity Reaction. International Journal of Pharmacy and Pharmaceutical Sciences, 8 (5). pp. 421-422. ISSN 0975-1491

[img] PDF
522 DisplayPdf.pdf - Published Version
Restricted to Registered users only

Download (208kB) | Request a copy

Abstract

Diastase/Pepsin combination supplements are very commonly prescribed in clinical practice, mainly in the adult population. The chief indication for such use is indigestion or dyspepsia, wherein concomitant medication with proton pump inhibitors and antiemetics is also advised. Hypersensitivity reactions, though theoretically plausible with the use of digestive enzymes, there are no cases reported in the medical literature, to the best of our knowledge. This is one such case of hypersensitivity secondary to the administration of digestive enzymes in an adult Indian male.

Item Type: Article
Uncontrolled Keywords: Digestive enzymes; Rash; Maculopapular; Allergy
Subjects: Medicine > KMC Manipal > Medicine
Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Library
Date Deposited: 09 May 2016 09:24
Last Modified: 09 May 2016 09:24
URI: http://eprints.manipal.edu/id/eprint/145996

Actions (login required)

View Item View Item